# SDR CA140306004

- Difficulty date: February 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit`
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) COLORS SWAPPED ON PRIMARY FLIGHT DISPLAY BROWN TOP, BLUE BOTTOM.
